# SDR GTIA2024011237765

- Difficulty date: January 10, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,763 hours, 6,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"F/A REPORTED DIRTY SOCK SMELL ON DESCENT. STARTED DESCENT AT 340-PERFORMED TSM 05-50-00-810-831-A AND PERFORMED VISUAL INSPECTION OF APU AND ENGINES AREAS NO LEAKS FOUND AND NO SIGNS OF SMOKE OR FUMES OR SMELL IN THE AIRCARFT.  A/C OK FOR CONTINUED SERVICE,  AERO TRACER USED WITH NO FINDINGS AT THIS MOMENT."
